MAUDE Adverse Event Report: PENUMBRA, INC. LANTERN DELIVERY CATHETER; CATHETER, PERCUTANEOUS

PENUMBRA, INC. LANTERN DELIVERY CATHETER; CATHETER, PERCUTANEOUS
Model Number PXSLIMLAN150STR
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During deployment of a coil to embolize bleeding, a coil was not fully deployed and was stuck in the micro catheter.Both unraveling coil and micro catheter were removed from patient via sheath but a component of the coil remained in the patient.Vascular surgeon had to go back in 3 times to remove fragments.

Brand Name
LANTERN DELIVERY CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key17019079
Report Number17019079
Device Sequence Number6163687
Product Code DQY
UDI-Device Identifier00814548016672
UDI-Public(01)00814548016672(17)240328(10)F104932
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/17/2023
Report Date (Section F) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXSLIMLAN150STR
Device Catalogue NumberPXSLIMLAN150STR
Device Lot NumberF104932
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/30/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/30/2023
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale
Patient Weight70 KG
Patient EthnicityHispanic
Date Report Sent to FDA05/17/2023